# SDR USAA2012121100002

- Difficulty date: December 10, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 102,247 hours, 20,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - COCKPIT EMERGENCY LIGHT UNATTACHED LENS BROKE.  REPLACED COCKPIT EMERGENCY LIGHT LENS.
